Share Facebook
Crohn's Disease Forum » Extra Intestinal Manifestations » Mouth » Mouth & lips swelling - help :(


11-27-2009, 05:20 PM   #1
turbo
New Member
 
Join Date: Nov 2009
mouth & lips swelling - help :(

Hi, im 19 and Ive had crohns for about 8 years now. After starting weekly humira injections about a year ago my symptoms have been pretty good, however about the last 2 months my lips and mouth have been really swollen. There have been no changes in my diet. I have seen my crohnss doctor and she had no answers for me, I also have a appointment to see a oral specialist but thats not until late January. Its really getting me down, has anyone else experienced this and know anything that might be causing it and a way of getting rid ?

any help much appreciated !
11-27-2009, 05:36 PM   #2
Guest
New Member
 
Join Date: Oct 2007
hi turbo... i quickly googled this, and found this link, which actually mentions bloating and swelling of face in the side effects, and also that humira may not be suitable to anyone who has rubber or latex sensitivities.. don't know if you have these or not, but it certainly sounds like it could be the meds.. if i were you i'd contact the specialist again and tell her you've found a possible link to your mouth problem from the humira, and see what she suggests.

http://arthritis-symptom.com/arthritis-drugs/humira.htm
11-28-2009, 03:09 AM   #3
CrohnieCarolyn
Senior Member
 
CrohnieCarolyn's Avatar
 
Join Date: Sep 2009
I was on Remicade for over a year before I got any reactions to it. My first reaction was swollen lips and eyes...then terrible joint pain - I would guess it was the Humira - they can give you delayed reactions and a lot of doctors don't know this - mine had to look it up and when he found out he took me off the Remi and put me on Cimzia...
11-28-2009, 01:46 PM   #4
turbo
New Member
 
Join Date: Nov 2009
ahh ok , thanks for the replies, im going to lay of the humira for a month or so and see if the swelling goes down, im on 1 injection a week at the moment, any idea how long it will take to get outa the system and for the swelling to go down if it is the humira causing it?
11-29-2009, 08:57 AM   #5
CrohnieCarolyn
Senior Member
 
CrohnieCarolyn's Avatar
 
Join Date: Sep 2009
My joint pain took about a month to go down and I never got the swollen lips or eye again with the REmicade - just the one time -
Reply

Crohn's Disease Forum » Extra Intestinal Manifestations » Mouth » Mouth & lips swelling - help :(
Thread Tools


All times are GMT -5. The time now is 03:50 PM.
Copyright 2006-2017 Crohnsforum.com